# SDR MASA2012061234873

- Difficulty date: June 12, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 22,892 hours, 18,290 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD EMERGENCY EXIT CAUTION MSG INTERMIT AT RUNWAY EXIT.  INSPECTED DOOR AND RELATED PROXIMITY SENSORS, NO FAULTS FOUND.  OPS CHECKED GOOD.
